# SDR AUS20011351

- Difficulty date: August 27, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 88005B0306
- Condition: Faulty
- Location: Pressure Regulat
- Part time: 2,854 cycles
- Component: Pressure Regula
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) PRESSURISATION SYSTEM FAULTY. FORWARD OUTFLOW VALVE IN AUTO  MODE.
